advertisement
Question
Posted by: Landie | 2010-03-03

Am I or not-so frustrated

Hi THere
I am on Nordette for the last 6months, problem is I had such weird cycles, would be halfway through my pack,then i would get my period,but now i have totally stopped, my last period was 26/1! I did 2 pregnancy tests, both say negative, but if i work it out, Im only 7days late now, so could the test have been wrong? is my body trying to adjust to the pill (was on the injection for a year before) should I take another test a bit later?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that you are pregnant. It could still be the effects of the injection causing the irregular cycles but I would suggets that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-06

I don't think that you are pregnant. It could still be the effects of the injection causing the irregular cycles but I would suggets that you see your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement